MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile was used during a polypectomy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the snare failed to cut and remove the polyp.The procedure was completed with another profile.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: problem code 2587 captures the reportable event of failure to cut.Block h10: the returned profile was analyzed, and a visual evaluation noted that the device and cautery were found in good conditions.A functional evaluation noted that the loop extends and retracts properly.An electrical inspection was also performed and the device passed since the device's electrical resistance is within specification.No other issues with the device were noted.The reported event of loop failure to cut was not confirmed since the device cannot be evaluated with respect to anatomical/procedural factors encountered during the procedure.Additionally, the device passed the electrical resistance test upon return.The product record review confirmed that this is not a new failure type and the risk is anticipated.There was no evidence of a manufacturing issue, design or user issue which could have caused the complaint.Device analysis found no issues with the device during visual, electrical and functional test.Based on the information available, the investigation concluded that the most probable cause is no problem detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile was used during a polypectomy procedure performed on (b)(6), 2020.According to the complainant, during the procedure, the snare failed to cut and remove the polyp.The procedure was completed with another profile.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
PROFILE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11116862
Report Number3005099803-2020-06499
Device Sequence Number17156494
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public08714729156628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2023
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0025902237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1